# SDR 05FDEA02883

- Difficulty date: September 14, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11
- Aircraft serial: 48499
- Aircraft time: 49,324 hours, 10,400 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: ALC81212
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZ STAB RT NR 1 BARREL NUT BORE AREAS CORRODED.  HORIZ STAB BARREL NUT BORE NR 1 RT REPAIRED IAW STABILIZERS, HORIZONTAL STABILIZER, BARREL NUT BORE REWORK/REPAIR AD 2003-22-08 - EA NR 1-5510-87628 ATTACHMENT 11.  CLASSIFIED AS MAJOR REPAIR IAW FEDEX GMM 6-2-100.
